Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 74, NWS Bismarck, ND

June 18, 2008Morton County, Oliver County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 18, 2008, 1:42 PM CDT for Morton County, Oliver County, North Dakota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2008, 1:42 PM CDT (18:42 UTC)
Expired
Jun 18, 2008, 2:30 PM CDT
In force
48 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Morton County, ND, Oliver County, ND

The radar

The Bismarck radar (KBIS), 55 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 6.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 181842
SVRBIS
NDC059-065-181930-
/O.NEW.KBIS.SV.W.0074.080618T1842Z-080618T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
142 PM CDT WED JUN 18 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 230 PM CDT

* AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES SOUTHWEST OF HANNOVER...OR 40 MILES WEST OF BISMARCK...AND
  MOVING EAST AT 21 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF HANNOVER BY 205 PM CDT...
  6 MILES SOUTH OF CENTER BY 220 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.

LAT...LON 4727 10114 4689 10094 4687 10162 4711 10176
TIME...MOT...LOC 1842Z 259DEG 18KT 4700 10155

$$
PJA
5 follow-up statements
000 
WWUS53 KBIS 181853
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
152 PM CDT WED JUN 18 2008

NDC059-065-181930-
/O.CON.KBIS.SV.W.0074.000000T0000Z-080618T1930Z/
OLIVER ND-MORTON ND-
152 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTH CENTRAL MORTON AND CENTRAL OLIVER COUNTIES...

AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF HANNOVER...OR 39 MILES NORTHWEST OF
BISMARCK...MOVING EAST AT 27 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HANNOVER BY 200 PM CDT...
  CENTER BY 215 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4713 10170 4727 10114 4689 10094 4687 10140
      4688 10146 4687 10147 4687 10157
TIME...MOT...LOC 1852Z 256DEG 23KT 4705 10149

$$
PJA
000 
WWUS53 KBIS 181903
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
203 PM CDT WED JUN 18 2008

NDC059-065-181930-
/O.CON.KBIS.SV.W.0074.000000T0000Z-080618T1930Z/
OLIVER ND-MORTON ND-
203 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTH CENTRAL MORTON AND CENTRAL OLIVER COUNTIES...

AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HANNOVER...OR 41 MILES NORTHWEST OF BISMARCK...MOVING
EAST AT 26 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HANNOVER BY 210 PM CDT...
  CENTER BY 220 PM CDT...
  FORT CLARK BY 230 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4688 10152 4714 10165 4727 10114 4689 10094
      4687 10141 4687 10143 4688 10143
TIME...MOT...LOC 1903Z 253DEG 23KT 4714 10150

$$
PJA
000 
WWUS53 KBIS 181913
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
213 PM CDT WED JUN 18 2008

NDC059-065-181930-
/O.CON.KBIS.SV.W.0074.000000T0000Z-080618T1930Z/
OLIVER ND-MORTON ND-
213 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTH CENTRAL MORTON AND CENTRAL OLIVER COUNTIES...

AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HANNOVER...OR 41 MILES NORTHWEST OF BISMARCK...MOVING
EAST AT 26 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CENTER BY 225 PM CDT...
  FORT CLARK BY 230 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4716 10159 4727 10114 4694 10097 4688 10145
TIME...MOT...LOC 1913Z 253DEG 23KT 4716 10145

$$
PJA
000 
WWUS53 KBIS 181916
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
216 PM CDT WED JUN 18 2008

NDC059-181926-
/O.CAN.KBIS.SV.W.0074.000000T0000Z-080618T1930Z/
MORTON ND-
216 PM CDT WED JUN 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MORTON COUNTY IS
CANCELLED...

LAT...LON 4699 10150 4716 10159 4727 10114 4700 10100
TIME...MOT...LOC 1916Z 253DEG 23KT 4716 10142

$$

NDC065-181930-
/O.CON.KBIS.SV.W.0074.000000T0000Z-080618T1930Z/
OLIVER ND-
216 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR CENTRAL OLIVER COUNTY...

AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HANNOVER...OR 39 MILES NORTHWEST OF BISMARCK...MOVING
EAST AT 26 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CENTER BY 225 PM CDT...
  FORT CLARK BY 230 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4699 10150 4716 10159 4727 10114 4700 10100
TIME...MOT...LOC 1916Z 253DEG 23KT 4716 10142

$$
PJA
000 
WWUS53 KBIS 181926
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
225 PM CDT WED JUN 18 2008

NDC065-181935-
/O.EXP.KBIS.SV.W.0074.000000T0000Z-080618T1930Z/
OLIVER ND-
225 PM CDT WED JUN 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OLIVER COUNTY WILL
EXPIRE AT 230 PM CDT/130 PM MDT/...

HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT.

LAT...LON 4699 10150 4716 10159 4727 10114 4700 10100
TIME...MOT...LOC 1925Z 253DEG 23KT 4718 10134

$$
PJA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:20 AM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 18, 10:20 AM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1020 AM CDT WED JUN 18 2008

.UPDATE...THERE CONTINUE TO BE ISOLATED SHOWERS AND THUNDERSTORMS
IN NORTHWEST NORTH DAKOTA AND SOUTHEAST SASKATCHEWAN. SURFACE
DEW POINTS HAVE BEEN RUNNING IN THE MID 50S MOST OF THE FORECAST
AREA...AND THE MORNING BISMARCK SOUNDING INDICATED LESS THAN AN
INCH OF PRECIPITABLE WATER WITH A K INDEX OF 25. STILL...THE NAM
INCREASES THE PRECIPITABLE WATER AND INCREASES THE K INDEX TO 35
IN THE AFTERNOON...WHICH WOULD INDICATE A POTENTIAL FOR HEAVY
RAIN. AFTERNOON CAPE DOESNT LOOK SPECTACULAR...BUT SHOULD BE
ENOUGH SHEAR AND INSTABILITY TO KEEP POTENTIAL FOR SEVERE TSTMS IN
THE FORECAST. PREVIOUS FORECAST FOR MAX TEMPS IN THE LOWER 80S
STILL LOOKS GOOD. SKY COVER HAS BEEN THINNING AND TEMPERATURES ARE
WARMING A LITTLE AHEAD OF MAV MOS 3HR FORECASTS. THIS SHOULD PUT
AFTERNOON HIGHS NEAR FORECAST. OVERALL HAVE MADE ONLY MINOR
CHANGES TO PREVIOUS FORECAST.

&&

.PREV DISCUSSION... /ISSUED 355 AM CDT WED JUN 18 2008/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...

MAIN CONCERN TODAY IS CHANCE OF SEVERE THUNDERSTORMS.
CURRENTLY...CONVECTION CONTINUES ACROSS EASTERN MONTANA...WITH
STORMS MOVING EAST TOWARDS THE WESTERN DAKOTAS. MODELS INDICATE
STRONG VORT ENERGY IN THIS REGION...AND PROGRESSES THIS ENERGY
ACROSS NORTH DAKOTA TODAY. EXPECT SCATTERED/ISOLATED SHOWERS AND
THUNDERSTORMS TO MOVE INTO WESTERN NORTH DAKOTA THIS MORNING AND MAY
REACH CENTRAL NORTH DAKOTA BEFORE NOON. AS HEATING OF THE DAY
REACHES ITS MAXIMUM...EXPECTING THUNDERSTORMS TO INCREASE IN NUMBER
AND IN AREAL EXTENT. PLENTY OF LOW LEVEL MOISTURE WITH DEWPOINTS IN
THE 50S WEST AND 40S CENTRAL TO INCREASE TO 50S/60S TODAY AS A
SURFACE TROUGH MOVES EAST FROM EASTERN MONTANA INTO THE
WESTERN/CENTRAL DAKOTAS BY LATE AFTERNOON...AND REACHES THE RED
RIVER VALLEY BY THURSDAY MORNING. EXPECTING AN AFTERNOON/EARLY
EVENING ROUND OF SEVERE THUNDERSTORMS WITH DAMAGING WIND AND HAIL
THE MAIN THREAT. SOME SLOWER MOVING STORMS WILL BRING HEAVY RAIN TO
SOME LOCALES. HAVE KEPT THE CHANCES AT 55 TO 60 PERCENT...LIKELY
WORDING...OVER ALL OF CENTRAL AND MOST OF WESTERN NORTH DAKOTA FROM
18Z TO 03Z (AFTERNOON AND EARLY EVENING). EXPECT JAMESTOWN AREA TO
HAVE THE BEST CHANCE LATE IN THE EVENING - WENT 50 PERCENT THROUGH
1AM CDT.

AFTER THIS EVENT THE MODELS INDICATE NORTHWEST FLOW ALOFT WITH SOME
VORT ENERGY MOVING THROUGH THE UPPER FLOW...AND INSTABILITY
LINGERING OVER THE STATE. KEPT MENTION OF SLIGHT CHANCE OF
THUNDERSTORMS FOR THURSDAY AND THURSDAY NIGHT. ON FRIDAY MODELS
REALLY DIVERGE IN THEIR SOLUTIONS. KEPT FORECAST DRY AS PER PREVIOUS
FORECAST TREND AND FOLLOWING THE GFS SOLUTION.

LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT...

REX BLOCKING OVER ALASKA/NORTHEAST PACIFIC HAS KEPT THE NEGATIVE
HEIGHT ANOMALY OVER THE NORTHEAST PACIFIC SOMEWHAT ANCHORED OVER THE
PAST FEW DAYS. RESULTANT DOWNSTREAM RIDGING SHOULD KEEP ABOVE
AVERAGE TEMPERATURES OVER WESTERN AND CENTRAL NORTH DAKOTA ON FRIDAY
THROUGH MONDAY.

MODELS AND ENSEMBLES HAVE DECIDED TO BEGIN BREAKING DOWN THE
BLOCKING RIDGE OVER ALASKA...WHICH RESULTS IN A LESS
AMPLIFIED/PROGRESSIVE PATTERN ALONG THE U.S.-CANADIAN BORDER BY
TUESDAY MORNING. MEANWHILE...A SERIES OF HIGHLY UNPREDICTABLE WAVES
IS FORECAST TO MOVE ACROSS NORTH DAKOTA AS WEAK IMPULSES ARE EJECTED
OUT OF THE BASE OF THE NORTHEAST PACIFIC VORTEX. THIS FLOW PATTERN
FAVORS SLIGHTLY ABOVE AVERAGE TEMPERATURES WITH GREATER THAN AVERAGE
RAINFALL POTENTIAL.

STUCK FAIRLY CLOSE TO CONTINUITY FOR GRIDS...SINCE THE FORECAST
ALREADY TAKES INTO ACCOUNT THE VERY LARGE UNCERTAINTY PRESENT WITH
FAST-MOVING SHORTWAVES PASSING THROUGH THE REGION.

AVIATION...
LIGHT SOUTHEASTERLY WINDS ARE FORECAST TO ACCOMPANY VFR CONDITIONS
ACROSS THE REGION FOR MOST OF THE DAY. THE MAIN EXCEPTION IS RELATED
TO SEVERAL THUNDERSTORM COMPLEXES THAT HAVE FORMED IN RESPONSE TO A
VIGOROUS SHORTWAVE MOVING THROUGH THE NORTHERN HIGH PLAINS. AS THESE
STORMS MOVE EAST INTO WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE
MORNING HOURS...THERE IS A CHANCE THEY WILL INTENSIFY DUE TO DAYTIME
HEATING. SOME OF THESE STORMS COULD BECOME SEVERE.
THEREAFTER...ADDITIONAL THUNDERSTORMS ARE FORECAST TO FIRE THIS
AFTERNOON FOR A SECOND ROUND OF PRECIPITATION. AGAIN...SOME OF THESE
STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND
DANGEROUS LIGHTENING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSW
Hazardous weather outlook, Jun 18, 4:46 AM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
446 AM CDT WED JUN 18 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
446 AM CDT WED JUN 18 2008 /346 AM MDT WED JUN 18 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A GOOD CHANCE OF THUNDERSTORMS TODAY. SOME STORMS MAY BE SEVERE
THIS AFTERNOON AND EVENING. THE MAIN THREAT IS LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS. SOME LOCALES MAY RECEIVE HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SLIGHT CHANCES OF THUNDERSTORMS FOR THURSDAY...THEN SATURDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

JV

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:14 PM CDTSevere Thunderstorm WarningBISWilliams46 min
Jun 17, 7:53 PM CDTSevere Thunderstorm WarningBISDivide, Williams52 min
Jun 17, 8:42 PM CDTSevere Thunderstorm WarningBISWilliams63 min
Jun 17, 9:39 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams66 min
Jun 18, 2:06 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer54 min
Jun 18, 2:17 PM CDTSevere Thunderstorm WarningBISBottineau58 min
Jun 18, 2:39 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer51 min
Jun 18, 2:56 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer49 min
Jun 18, 3:15 PM CDTSevere Thunderstorm WarningBISBottineau60 min
Jun 18, 3:35 PM CDTAreal Flood AdvisoryBISBottineau3 hr
Jun 18, 3:47 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer43 min
Jun 18, 3:52 PM CDTTornado WarningBISBottineau23 min
Jun 18, 3:53 PM CDTTornado WarningBISMcLean, Mercer21 min
Jun 18, 3:55 PM CDTSevere Thunderstorm WarningBISDivide65 min
Jun 18, 4:16 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jun 18, 4:18 PM CDTAreal Flood AdvisoryBISMcLean, Mercer3 hr
Jun 18, 4:25 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver50 min
Jun 18, 4:30 PM CDTSevere Thunderstorm WarningBISMcHenry30 min
Jun 18, 4:43 PM CDTSevere Thunderstorm WarningBISMcKenzie62 min
Jun 18, 5:01 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward59 min
Jun 18, 5:14 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver61 min
Jun 18, 5:16 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jun 18, 5:24 PM CDTSevere Thunderstorm WarningBISWard66 min
Jun 18, 5:29 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton46 min
Jun 18, 5:33 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux57 min
Jun 18, 5:38 PM CDTTornado WarningBISMcLean, Mercer, Oliver37 min
Jun 18, 5:44 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie61 min
Jun 18, 5:57 PM CDTTornado WarningBISMorton, Oliver33 min
Jun 18, 6:10 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver50 min
Jun 18, 6:13 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward62 min
Jun 18, 6:15 PM CDTTornado WarningBISBurleigh, McLean, Mercer, Oliver30 min
Jun 18, 6:27 PM CDTTornado WarningBISBurleigh, Morton, Oliver33 min
Jun 18, 6:28 PM CDTSevere Thunderstorm WarningBISMorton62 min
Jun 18, 6:29 PM CDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jun 18, 6:39 PM CDTSevere Thunderstorm WarningBISAdams40 min
Jun 18, 6:53 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark26 min
Jun 18, 6:58 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, McLean, Morton, Oliver62 min
Jun 18, 6:59 PM CDTTornado WarningBISBurleigh, McLean, Mercer, Oliver31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.